# SDR SWIA200312509

- Difficulty date: October 17, 2003
- Submitted: October 21, 2003
- Operation: Air carrier
- Aircraft: N223SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120291
- Aircraft time: 20,558 hours, 29,193 cycles
- Engine: Pwa PW118
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS BEHIND ROW 8 WOULD NOT ILLUMINATE.  COCKPIT AND FLIGHT ATTENDANTS EMERGENCY LIGHT SWITCHES BOTH TESTED.  REPLACED AFT BATTERY.  ALL EMERGENCY LIGHTS OPS CHECK GOOD.
